Benylin Day & Night Cold & Flu Relief – 16 Tablets

Based on 3 reviews
In stock
-
+
Express 1-2 Days (Royal Mail Tracked 24)
Order in the next 00 :00 :00 to get it Wednesday, April 17th * using Express 1-2 Days (Royal Mail Tracked 24)
*95% of orders using express delivery are delivered next day
Benylin Day & Night Cold & Flu Relief – 16 Tablets £5.79
16 Capsules £4.79
Alexandra Moses - Medical Content Writer
Alexandra Moses
Medical Content Writer
21/09/2023
20/09/2025
James O'Loan - CEO & Superintendent Pharmacist
James O'Loan
CEO & Superintendent Pharmacist
21/09/2023

What are Benylin Day & Night Cold & Flu Relief tablets? 

Benylin Day & Night Cold & Flu Relief tablets work fast to ease your cold and flu symptoms. This pack contains two varieties of tablets, a white daytime tablet and a blue nighttime tablet. The white contains paracetamol to combat pain and fever, while the blue contains pseudoephedrine hydrochloride, a decongestant which unblocks stuffy noses and diphenhydramine hydrochloride, an antihistamine to help you to drift into a restful sleep.

What is the recommended dosage?

Always take Benylin Day & Night Cold & Flu Relief tablets exactly as described in the patient information leaflet or as your doctor / Chemist4U pharmacist has told you. This medicine is not suitable for children under the age of 12. Take with a glass of water. For adults and children aged 12 years and over, take 1 white tablet (this is the daytime tablet) every 4-6 hours, up to 3 times per day. At night time take 1 blue tablet.

Do not take more than 3 white tablets in a 24 hour period. Take only 1 tablet at a time and do not take the night time tablets during the day. If your symptoms do not improve or worsen, speak to your doctor or Chemist4U pharmacist for advice.

What is flu?

Flu is short for influenza, a very contagious viral infection that attacks your respiratory system, i.e. your nose, throat, and lungs. After a few days of bed-rest, the flu will most likely resolve on its own. The flu is easily spread by the respiratory droplets of an infected person and can be transmitted from coughing, talking, or by physical contact such as shaking hands. If you touch your nose, mouth, or eyes with unwashed hands, you could be putting yourself at risk, which is why hand hygiene is so important. 

What is the difference between cold and flu?

The symptoms for cold and flu are similar, so it can be hard to tell the difference. But the best way to tell the difference is how well you’re able to go about your day. If you have a cold, you won’t feel great, but you can probably go into work and go to the shops - if you have the flu, you will most likely be bedridden until the worst of it passes. Cold symptoms appear gradually, whereas the flu is sudden.

What is the best remedy for a cold? 

When you’ve got a cold, all you’ll want is to get better as soon as possible so you can get back to normal. If you want to get better quickly, you’ll need to get plenty of rest and sleep, keep yourself warm and drink plenty of water. Thankfully, there are also lots of effective treatments available that can ease your symptoms in the meantime. These include paracetamol, ibuprofen, nasal decongestants, vapour rubs and cough medicines if necessary. Always check the label of your cough or cold remedy to make sure you don’t take too much, especially if you’ve been taking any other medicines. 

Are Benylin Day & Night Cold & Flu Relief tablets suitable for children? 

Benylin Day & Night Cold & Flu Relief tablets are not suitable for children under the age of 12. If you’re looking for a cold and flu treatment for a child under the age of 12, you should speak to your doctor of Chemist4U pharmacist for advice on alternative treatment options.

Are Benylin Day & Night Cold & Flu Relief tablets suitable for pregnant and breastfeeding women? 

If you are pregnant or breastfeeding, think you may be pregnant or are planning to have a baby, you must ask your doctor or Chemist4U pharmacist for advice before taking this medicine.

Can Benylin Day & Night Cold & Flu Relief tablets cause drowsiness? 

The blue night time tablets may cause drowsiness. If affected, do not drive, operate machinery and avoid drinking alcohol. This medicine should not be used to sedate a child.

When should this product not be used? 

Benylin Day & Night Cold & Flu Relief tablets may be unsuitable for certain people. Do not take these tablets if you are allergic to paracetamol, pseudoephedrine, diphenhydramine or any of the other listed ingredients. Do not take this medicine if you:

  • Have high blood pressure or heart disease

  • Have diabetes

  • Have a phaeochromocytoma (rare tumour that affects your heart rate and blood pressure)

  • Have an overactive thyroid gland

  • Have glaucoma (increased pressure in the eye)

  • Have severe kidney problems

  • Are taking beta blockers (used to treat high blood pressure)

  • Are taking, or have taken in the last two weeks, drugs for depression known as monoamine oxidase inhibitors (MAOIs) or reversible inhibitors of monoamine oxidase (RIMAs)

  • Are taking stimulants or appetite suppressants or drugs used to treat congestion and asthma (sympathomimetic drugs)

  • Are taking any other cough and cold medicines or medicines containing paracetamol

  • Are using any other medicines containing diphenhydramine, including those used on large areas of the skin

Talk to your doctor or Chemist4U pharmacist before taking this medicine if you:

  • Are taking any other medicines

  • Have kidney or severe liver problems

  • Have alcohol dependence

  • Are susceptible to glaucoma (increased pressure in the eye)

  • Have blocked arteries or veins (occlusive vascular disease)

  • Are being treated for a thyroid disorder

  • Have prostate problems (difficulty with passing water or needing to pass water often)

  • Have bronchitis, emphysema or asthma or have had a cough for a few weeks, or a cough with a lot of mucus (phlegm)

Are there any side effects? 

Like all medicines, Benylin Day & Night Cold & Flu Relief tablets may cause side effects in some people, but these won’t affect everybody. Seek emergency medical attention if you notice any signs of a severe allergic reaction, symptoms of which include swelling of the face and throat, skin rash, breathing difficulties and/or loss of consciousness. Common side effects include: 

  • Headache

  • Drowsiness

  • Difficulty sleeping

  • Nervousness

  • Dizziness  

  • Difficulty performing tasks  

  • Dry mouth

  • Thickened mucus

  • Nausea

  • Blurred vision 

  • Unusual weakness

For more information on potential side effects, refer to the patient information leaflet. If you experience any side effects, including any not included in the patient information leaflet, you can report them using the MHRA Yellow Card Scheme.

Storage information

Store below 25°C in a cool, dry place out of sight and reach of children. Do not use after the expiry date, referring to the last day of the month stated on the packaging.  Do not throw away any medicines via wastewater or household waste.

Important information

This product is a medicine; make sure to speak to your doctor or Chemist4U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:

NHS Help & Advice on Drug Addiction

Talk To Frank - Drug Addiction Help & Support

Benylin Day & Night Cold & Flu Relief – 16 Tablets Reviews

By pamela kendall,
December 05, 2023
Reliable name, a company you can trust. Its worth p
By Bea kopycka wright,
December 05, 2023
It is quite expensive comparing to supermarket brands. Night tablets were good I didn’t feel drowsy and slept well . Effective medication
By K.Kaczmarczyk,
December 05, 2023
Perfect tablets if you start your sign of cold !

Advice & Guides

Best medicines for dry, tickly or mucus, chesty coughs

Coughing can be quite the annoyance, especially if you’re unsure which type of cough you have. It can also lead to a tender, sore throat, which is the last thing you need while battling a cough! Here, we explore the ins and outs of the different types of coughs, from...
Read More

How to fight freshers' flu fast

Is Freshers' Flu a real thing or just the figment of the imagination?

Read More
© 2024 Chemist4U. Innox Trading Ltd, 35-37 Greenhey Place, Skelmersdale, Lancashire, WN8 9SA, GB. All rights reserved. Registered and regulated UK pharmacy with the GPhC (registered premises 9011784). Registered in England No. 07262043 | VAT Registration No. GB140138454